Tenofovir-related Fanconi syndrome with nephrogenic diabetes insipidus in a patient with acquired immunodeficiency syndrome: the role of lopinavir-ritonavir-didanosine.
Аннотация
Tenofovir-related tubular damage, like all other recently reported cases, occurred in patients receiving the protease inhibitor (PI) ritonavir, often with lopinavir. Increased plasma concentrations of didanosine were also observed after the addition of tenofovir. It was suspected that tenofovir with PIs interacted with renal organic anion transporters, leading to nephrotoxic tubular concentrations of tenofovir and systemic accumulation of didanosine. Until there is a better understanding of these interactions, close monitoring is recommended for patients receiving tenofovir, PIs, and didanosine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.